# SDR CALA2025110310848

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N47533
- Make and model: Boeing 737-9
- Aircraft serial: 66120
- Aircraft time: 11,927 hours, 3,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOORS GIRT BAR COLLARS BROKEN.  REPLACED PLASTIC COLLAR FOR L1 GIRT BAR. NO DEFECTS NOTED FOR R1 GIRT BAR REF AMM 25-62-44. A/C OKAY FOR SERVICE
